Deformations of the normalization of hypersurfaces.

T. de Jong; D. van Straten

Mathematische Annalen (1990)

  • Volume: 288, Issue: 3, page 527-548
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jong, T. de, and Straten, D. van. "Deformations of the normalization of hypersurfaces.." Mathematische Annalen 288.3 (1990): 527-548. <>.

author = {Jong, T. de, Straten, D. van},
journal = {Mathematische Annalen},
keywords = {hypersurface; deformations; normalization},
number = {3},
pages = {527-548},
title = {Deformations of the normalization of hypersurfaces.},
url = {},
volume = {288},
year = {1990},

AU - Jong, T. de
AU - Straten, D. van
TI - Deformations of the normalization of hypersurfaces.
JO - Mathematische Annalen
PY - 1990
VL - 288
IS - 3
SP - 527
EP - 548
KW - hypersurface; deformations; normalization
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.